# SDR CALA0200468

- Difficulty date: September 19, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AND RIGHT MAIN BS 616 FRAME INNER CHORDS CRACKED BELOW MAIN CABIN FLOOR.  THE CRACKS WERE 1 INCH EACH.  THE CRACKED AREAS WERE CUT OUT AND FILLERS AND STIFFENERS WERE INSTALLED IAW ECRA 5311-01134.
